# SDR HALA2010111700547

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,770 hours, 31,505 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT EEC INOP LIGHT ILLUMINATED AND EICAS MESSAGE "RT ENG EEC" DISPLAYED, N1 INDICATION NORMAL.  T/S PER FIM 73-21-00/101 FIG 105.  CLEANED CONNECTOR AT PMC GENERATOR, RAN ENG WITH NO FAULTS.  SYS OK FOR SERVICE.
